MathSciNet Relay Station
MathSciNet bibliographic data
MR1276803 (95a:90213) 90D12 (92D15)
Nowak, Martin A.; Bonhoeffer, Sebastian; May, Robert M. More spatial games. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 4 (1994), no. 1, 33–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement